# SDR MK1Y20170830001

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 93,353 hours, 15,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AD 2012-22-17 AND SB 767-53A0209, FOUND CRACK BY LENGTH OF 0.2364" AT FRAME INNER CHORD TRANSITION RADIUS, STA 903.5 RBL 89.
